# SDR DALA2025022601500

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 96,914 hours, 45,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 ESCAPE SLIDE ARMED CONDITION INDICATORS KNUCKLE KNOCKER DOES NOT EXTENT 4R AND 4L DOORS. CORRECTIVE ACTION: ADJUSTED DOOR TRIM, KNUCKLE KNOCKERS NOW WORK NML. (0826624)
